Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having pain in testis after masturbation. What is the cure?

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 8297 Questions
Hello Doctor, I am facing two problems from few days like: 1. Having pain in my Right Testis from few weeks, it feels like someone is squeezing my testis, i did see a local doctor also, but it couldn't helped me, so pls guide me what to do regarding this problem, one more thing I noticed that if i do masturbation, then it paining too much, and after two days its feels ok. 2. Formation of Jelly-like substance in my sperm, its breaks into several pieces after few minutes, so suggest me why is it happening.
Posted Wed, 27 Nov 2013 in Men's Health
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: Pain is due to Orchitis Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have acquired infection of the testis (Orchitis) mostly secondary to UTI. Please consult qualified Urologist for clinical examination and get following tests done under his guidance to confirm the diagnosis, 1)Routine urine test and urine culture to find out the organisms causing this infection and antibiotics to which they are sensitive to. 2)Ultrasound scanning and colour Doppler study of the scrotum. Please start taking broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily.Later on switch on to appropriate antibiotic as per culture report. Ensure to drink more water to keep urine dilute. Please note Orchitis take long time to get resolved hence you need to take antibiotics for long period of six weeks. Hope I have answered your query.Please feel free to ask if you have more questions ,I shall be happy to help you. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor